# SDR GTIA2024122738634

- Difficulty date: December 26, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N954NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10697
- Aircraft time: 10,315 hours, 4,366 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA CALLED SUSPECT FUME EVENT AT 9,000 FEET THROUGHOUT DESCENT IN TPA -PEFORMED TSM 05-50-00-810-831 & PEFORMED ENG 1 & 2 RUN IAW AMM 71-00-00. FOUND PACK #2 TO BE THE CAUSE OF ODOR.
